# SDR SWAA2022021615016

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***EXTERNAL SKIN FWD LOWER CORNER ACB DOOR CUTOUT HAS CORROSION.(MARKED) / EXTERNAL SKIN FWD LOWER CORNER ACB DOOR CUTOUT REPAIRED ON ER 18-02638 REV IR AND EA 1-753-32735 REV IR
